RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 785–788 (Mi zvmmf6927)  

This article is cited in 5 scientific papers (total in 6 papers)

Scientific communications

The convergence of the method of successive approximations with decomposition of the boundary conditions in the solution of a boundary value problem for the Navier–Stokes equations

B. V. Pal'tsev

Moscow

Full text: PDF file (378 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 282–287

Bibliographic databases:

UDC: 517.9:532/533
MSC: Primary 65N35; Secondary 76D05, 35Q30
Received: 14.04.1969

Citation: B. V. Pal'tsev, “The convergence of the method of successive approximations with decomposition of the boundary conditions in the solution of a boundary value problem for the Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 785–788; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 282–287

Citation in format AMSBIB
\Bibitem{Pal70}
\by B.~V.~Pal'tsev
\paper The convergence of the method of successive approximations with decomposition of the boundary conditions in the solution of a boundary value problem for the Navier--Stokes equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 785--788
\mathnet{http://mi.mathnet.ru/zvmmf6927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0286295}
\zmath{https://zbmath.org/?q=an:0213.17001}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 282--287
\crossref{https://doi.org/10.1016/0041-5553(70)90135-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6927
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, V. I. Ul'yanova, “A method for solving biharmonic-type equation with a singularly occuring small parameter”, Comput. Math. Math. Phys., 32:4 (1992), 481–487  mathnet  mathscinet  zmath  isi
    2. B. V. Pal'tsev, “On rapidly converging iterative methods with incomplete splitting of boundary conditions for a multidimensional singularly perturbed system of Stokes type”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 487–531  mathnet  crossref  mathscinet  zmath  isi
    3. B. V. Pal'tsev, “Conditions for the convergence of iterative methods with complete splitting of the boundary conditions for the Stokes system in a circle and an annulus”, Comput. Math. Math. Phys., 34:7 (1994), 875–893  mathnet  mathscinet  zmath  isi
    4. M. K. Kerimov, “In memory of Anatoliĭ Alekseyevich Dorodnitsyn”, Comput. Math. Math. Phys., 35:6 (1995), 649–666  mathnet  mathscinet  zmath  isi
    5. M. K. Kerimov, “Boris Vasil'evich Pal'tsev (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 50:7 (2010), 1113–1119  mathnet  crossref  mathscinet  adsnasa  isi  elib
    6. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Comput. Math. Math. Phys., 51:1 (2011), 68–87  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:108
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020